# SDR UPS204143

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 266/267/268
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACK INDICATIONS AT BS 266, 267, 268, RT LWR ROW OF FASTENERS ON UPPER SILL FRAME EXTERIOR SKIN OF FLIGHT DECK.  MAINTENANCE FABRICATED DOUBLER REPAIR AND MADE FINAL INSTALLATION PER SRM 51-20-04, 53-30-3, 51-30-2.
